# SDR DHL9871728C

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC14902631
- Condition: Cracked
- Location: Bs 1149
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, AFT CARGO AREA FLOOR SUPPORT ANGLE, AT FS 1149 ABOVE STRINGERS 29 AND 30 RT, CRACKED.  INSTALLED NEW ANGLE SUPPORT AS PER SRM 51-10-1,   N/R 3113.
